# SDR DHL2005783003

- Difficulty date: August 26, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING FLAPS FROM 5 TO 2 DEG  LED IN TRANSIT LIGHT REMAINED  ILLUMINATED.  CHECKED SO PANEL, NR 5 LE FLAP IN TRANSIT.  PERFORMED ABNORM PROCEDURE, NO CHANGE RETURNED TO CVG.  REMOVED AND REPLACED NR 5 L/E FLAP SWITCH IAW MM 27-82-01, OPS CHECK GOOD.
